# SDR SWAA2022030979605

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL FIN TO BODY PANEL 324AR U-CHANNEL LOWER EDGE BROKEN OFF / REPLACED DAMAGE U-CHANNEL ON PANEL 324AR LWR EDGE I.A.W EDGE I.A.W B737-700 SRM 51-40-02-0G & BOEING DWG # 172A6134. TY:DWG; ID:0001; REV:4E
